# SDR AALA202201252597

- Difficulty date: January 25, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N958NN
- Make and model: Boeing 737*
- Aircraft serial: 31203
- Aircraft time: 21,967 hours, 8,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L JUMPSEAT INBOARD EMERGENCY FLASHLIGHT INOPERATIVE. REPLACED FLASHLIGHT PER AMM 25-64-00.
